# SDR 08FDEA01303

- Difficulty date: April 2, 2008
- Submitted: April 7, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A5797065000013
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLAP VANE L/E SKIN CHAFED AT NR 3 TRACK ATTACH POINT.  GENERATED RFTS N425FE-25-33028.  RECEIVED EA NR 6-5750-118464.  REMOVED FASTENER FROM BLENDED AREA.  HFEC INSPECTED THE HOLE PER NTM 51-10-01 PART 6.  NO FINDINGS.  INSPECTED BLENDED AREA PER NTM 51-10-08 PART 6.  NO FINDINGS.  FINISHED BLENDED AREA WITH CORROSION PROTECTION PER SRM 51-23-10.  INSTALLED FASTENER IAW SRM 51-40-21 PARA 6.  PRIMED AND PAINTED TO MATCH IAW SRM 51-23-10.  RECORDED PART NR AND SERIAL NR PER EA 6-5750-118464.
